Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

$L$-functions of $\varphi $-sheaves and Drinfeld modules


Authors: Y. Taguchi and D. Wan
Journal: J. Amer. Math. Soc. 9 (1996), 755-781
MSC (1991): Primary 11G40
DOI: https://doi.org/10.1090/S0894-0347-96-00199-3
MathSciNet review: 1327162
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [An] G.W. Anderson, $t$-motives, Duke Math. J. 53 (1986), 457--502. MR 87j:11042
  • [De] P. Deligne, Fonctions $L$ modulo $\ell ^n$ et modulo $p$, in: Cohomologie étale (SGA $4\frac {1}{2}$), 110--128, Lecture Notes in Math. 569, Springer-Verlag, 1977. MR 57:3132
  • [Dr] V. G. Drinfeld, Moduli variety of $F$-sheaves, Funktsional'nyi Analiz i Ego Prilozheniya 21 (1987), 23--41. MR 89b:11092
  • [Dw] B. Dwork, On the rationality of the zeta function of an algebraic variety, Amer. J. Math. 82 (1960), 631--648. MR 25:3914
  • [DS] B. Dwork and S. Sperber, Logarithmic decay and overconvergence of the unit root and associated zeta functions, Ann. Sci. E.N.S. 24 (1991), 575--604. MR 93b:12012
  • [Fo] J.-M. Fontaine, Représentations $p$-adiques des corps locaux, in: The Grothendieck Fest-
    schrift Volume II (Cartier et al., eds.), Birkhäuser, 1990, pp. 249--309. MR 92i:11125
  • [Fu] W. Fulton, A note on weakly complete algebras, Bull. Amer. Math. Soc. 75 (1969), 591--593. MR 39:193
  • [G1] D. Goss, $L$-series of Grössencharacters of type $A_0$ for function fields, in $p$-Adic Methods in Number Theory and Algebraic Geometry, Contemporary Mathematics 133 (1992), 119--139. MR 94j:11053
  • [G2] D. Goss, $L$-series of $t$-motives and Drinfeld modules, in: The Arithmetic of Function Fields (D. Goss, D.R. Hayes and M.I. Rosen, eds.), Walter de Gruyter, Berlin-New York, 1992, pp. 313--402. MR 94b:11048
  • [G3] D. Goss, The adjoint of the Carlitz module and Fermat's last theorem, Finite fields and their applications 1 (1995), 165--188.
  • [Gr] A. Grothendieck, Formule de Lefschetz et rationalité des fonctions $L$, Séminaire Bourbaki, exposé 279, 1964/65. MR 33:54201
  • [SGA1] A. Grothendieck, Revêtements étales et groupe fondamental, Lecture Notes in Math. 224, Springer-Verlag, 1971. MR 50:7129
  • [K1] N. Katz, Travaux de Dwork, Séminaire Bourbaki, Exp. 409(1971/72), Lecture Notes in Math. 317, 1973, pp. 167--200. MR 58:16672
  • [K2] N. Katz, $p$-Adic properties of modular schemes and modular forms, Lecture Notes in Math. 350, 1973, pp. 69--190. MR 56:5434
  • [K3] N. Katz, Une formule de congruence pour la fonction $\zeta $, in: Groupes de monodromie en géométrie algébrique (SGA 7 II), Exp. XXII, 401-438, Lecture Notes in Math. 340, Springer-Verlag, 1973. MR 50:7135
  • [Re] D. Reich, A $p$-adic fixed point formula, Amer. J. Math. 91 (1969), 835--850. MR 41:210
  • [S1] J.-P. Serre, Groupes algébriques et corps de classes, Hermann, Paris, 1959. MR 21:1973
  • [S2] J.-P. Serre, Endomorphismes complètement continus des espaces de Banach $p$-adiques, Publ. Math. IHES 12 (1962), 69--85. MR 26:1733
  • [Ta] Y. Taguchi, A duality for finite $t$-modules, J. Math. Sci. Univ. Tokyo (to appear).
  • [Th] D. Thakur, On characteristic $p$ zeta functions, Compositio Math. (to appear).
  • [W1] D. Wan, Meromorphic continuation of $L$-functions of $p$-adic representations, Ann. of Math. (to appear).
  • [W2] D. Wan, Noetherian subrings of power series rings, Proc. Amer. Math. Soc 123 (1995), 1681--1686.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 11G40

Retrieve articles in all journals with MSC (1991): 11G40


Additional Information

Y. Taguchi
Affiliation: Department of Mathematics, Tokyo Metropolitan University, Hachioji, Tokyo 192-03, Japan
Email: taguchi@math.metro-u.ac.jp

D. Wan
Affiliation: Department of Mathematics, University of Nevada, Las Vegas, Nevada 89154
Email: wan@math.psu.edu

DOI: https://doi.org/10.1090/S0894-0347-96-00199-3
Received by editor(s): December 8, 1994
Received by editor(s) in revised form: April 24, 1995
Additional Notes: The first author was partially supported by JSPS Postdoctoral Fellowships for Research Abroad.
The second author was partially supported by NSF and the UNLV Faculty Development Leave Committee.
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society